# SDR UALA2013011600268

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 46,694 hours, 5,667 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER IS CRACKED AT INBOARD TOP.  REMOVED PRECOOLER.  COMPLETED UP TO MM36-11 15 P415 ITEM 3.F.8. AOG Q3435 8EA WASHERS PCN 754-2661 FOR 3EA SUPPORT LINKS WASHERS FOR UNDER NUTS ON LWR END.  OLD PRECOOLER DID NOT HAVE DATA PLATE.  COMPLETED INSTALL TO STEP 3F (13) OF MM 36-11-15.  FINISHED INSTALLATION OF PRECOOLER PER MM.
